Topological stability for infinite-dimensional manifolds
Compositio Mathematica, Volume 23 (1971) no. 1, p. 87-100
@article{CM_1971__23_1_87_0,
     author = {Schori, R.},
     title = {Topological stability for infinite-dimensional manifolds},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {1},
     year = {1971},
     pages = {87-100},
     zbl = {0219.57003},
     mrnumber = {287586},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_1_87_0}
}
Schori, R. Topological stability for infinite-dimensional manifolds. Compositio Mathematica, Volume 23 (1971) no. 1, pp. 87-100. http://www.numdam.org/item/CM_1971__23_1_87_0/

R.D. Anderson [1] Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. | MR 190888 | Zbl 0137.09703

R.D. Anderson and R. Schori [2] A factor theorem for Fréchet manifolds, Bull. Amer. Math. Soc. 75 (1969), 53-56. | MR 233382 | Zbl 0195.53601

R.D. Anderson and R. Schori [3] Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969) 315-330. | MR 246327 | Zbl 0187.20505

C. Bessaga and M.I. Kadec [4] On topological classification of non-separable Banach spaces, (to appear). | MR 417765 | Zbl 0247.58002

C. Bessaga and A. Pelczynski [5] Some remarks on homeomorphisms of Banach spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astro. Phys. 8 (1960), 757-761. | MR 132385 | Zbl 0102.10001

Edward Čech, [6] Topological spaces (revised by Z. Frolik and M. Katetov), Academia Publishing House, Prague, 1966. | MR 211373 | Zbl 0141.39401

M. Eidelheit and S. Mazur [7] Eine Bemerkung über die Räume vom Typus (F), Studia Mathematica 7 (1938), 159-161. | JFM 64.0367.03 | Zbl 0018.21903

D.W. Henderson [8] Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759-762. | MR 247634 | Zbl 0179.29101

D.W. Henderson [9] Infinite-dimensional manifolds are open subsets of Hilbert space, Topology, 9 (1970), 25-33. | MR 250342 | Zbl 0167.51904

D.W. Henderson [10] Micro-bundles with infinite-dimensional fibers are trivial. Inventiones Mathematical (to appear). | MR 282380 | Zbl 0221.58004

D.W. Henderson [11] Stable classification of infinite-dimensional manifolds by homotopy type. Inventiones Mathematical (to appear). | MR 290413 | Zbl 0205.53701

D.W. Henderson and R. Schori [12] Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc. 76 (1970), 121-124. | MR 251749 | Zbl 0194.55602

E.A. Michael [13] Local properties of topological spaces, Duke Math. J. 21 (1954), 163-172. | MR 62424 | Zbl 0055.16203

P.L. Renz [14] The contractibility of the homeomorphism group of some product spaces by Wong's method. Mathematica Scandinavia (to appear). | Zbl 0218.57027

A.H. Stone [15] Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948) 977-982. | MR 26802 | Zbl 0032.31403

J.E. West [16] Fixed-point sets of transformation groups on infinite-product spaces, Proc. Amer. Math. Soc. 21 (1969), 575-582. | MR 239588 | Zbl 0175.41703

R.Y.T. Wong [17] On homeomorphisms of certain infinite dimensional spaces, Trans. Amer. Math. Soc. 128 (1967), 148-154. | MR 214040 | Zbl 0153.24603